# SDR DL72S020338

- Difficulty date: March 19, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,415 hours, 51,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32194211
- Condition: Malfunctioned
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PACKS OVERHEATED ON TAXI OUT.  RETURNED TO GATE.  HAZE IN CABIN.  FOUND RIGHT PACK FREEZING UP,  REPLACED 35 DEGREE CONTROLLER AND VALVE.
